MathSciNet Relay Station
MathSciNet bibliographic data
MR263100 57.32
Milgram, R. James The ${\rm mod}\ 2$ spherical characteristic classes. Ann. of Math. (2) 92 1970 238–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement